Addiction: Substance Abuse Community
Im quitting oxycodone and i need help!
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Im quitting oxycodone and i need help!

Im a 32 year old female, wife, mother and have a full time job. I have on a 180mg a day oxycodone habit. Actually both me and my husband are. Its gitten so bad that when we run out o medication we resort to heroin just to avoid the symptoms of withdrawl (withdrawal). Its a sad situation i know. We have made the concious decision to stop . As of this friday we will be out of medication and have taken time off of work to detox ourselves. We have tried numerous times to quit but the withdrawls have been so bad that we get back on the stupid meds again or end up getting heroin. I hate this!! This has ruined our lives!! We cant afford rehab and we cant afford tonlose our jobs. We have no health insurance either, we spend $200 every 10 days between the both of us to support our habit. The Dr. We get them from is running a straight pill mill from his office. He originally started us on the medication to aid us in the back and knee injuries we have..... Yet we have provided no documentation to prove what our injuries are, and he immediatly started us on oxys. Yet i dont fully blame the Dr for my addiction ... Im an adult and i should have done the research on te medication before i started taking it and i didnt. I had no idea how bad i was going to become dependant on it. Im in dire need of help. Has anyone gone thru quitting oxycodone on their own? And what can we do to help alleviate the pain and withdrawl (withdrawal) symptoms?  Please, if anyone can offer any suggestions i would tremendously appreciate it. Thank you so much in advance. I end up in tear just thinking about how awful this weekend is gonna be. Im so scared. Im taking friday- monday off of work and have to be back at work by Tuesday ... So im hoping that that will be enough time to get thru the worst of it and be able to work next week. Please help me.
3 Comments Post a Comment
Blank
Avatar_f_tn
I want to answer this so I'm leaving this note until later or tomorrow so I can track it because I have to get offline. GL 2 u both.
Blank
1801781_tn?1373244154
I can tell you are really struggling.  I hope you can get clean!  Here is something I share for newbies.  I hope it helps.  

I kept telling myself...YOU HAVE the FLU!  It will be over and I will feel so much better.  My brain seemed to get that and settled down a little.  It is hard, but doable!  The Thomas Recipe (bottom of the page) under Health Pages will help.  I did not to the tranquilizers and had to cut back on the Ltryosine, but the rest really helped.  Imodium (immodium), Imodium (immodium), Imodium (immodium) (liquid or pills if the liquid can't be found or you can't swallow it) will help.  I took double the dosage for a few days (personal choice) and it helped so much..even with the withdrawals in general and the opiate trots which sucked.  

Hydrate and eat! ((gatorade is good) Even if it is just a little every hour or so.(boost or ensure might work for both food and drink)  You have to eat something to keep your energy up as much as possible.  

If you have Restless legs..it is hit or miss what works.  Walking seemed to help me some.  Hot bath with epsom salts..a little.  I finally had to get my doctor to refill my restless legs meds (non addictive) to get some sleep.  If nothing works,your doctor might help.  Benedryl or OTC Alteril helps some with sleep issues and you will have them.

One hour at a time is all anyone can ask.  After 2 weeks it gets a little better and I started to say, One day at a time!  Your brain will do all sorts of things to get you to take a pill.  I found if I was hungry..the cravings got worse.  I would try to eat a banana, a few grapes or a few crackers to get that under control.

The hardest part comes after the detox.  Your brain will be all over the place and will try to get you back on the pills...It is having to work and not depend on the pills to help.  

Good for you.  I hope all goes well.  You have made a good start coming here....this site has helped me so much!!!  Keep posting!!!!!
Blank
Avatar_m_tn
I feel your pain I have 50 hour a  week job and can't do it while detoxing  . It's vicious cycle kill my self at work to spend 400 a month on smack and them cant pay bills.gotta quit this **** before my family gives up on me. Good luck to you and god be with you.
Jsisgrmp
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
Avatar_m_tn
Blank
weaver71
Other
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1407485574
Blank
Amandag78
Perth, Australia